# SDR 2012FA0000571

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: General aviation
- Aircraft: N825JW
- Make and model: Cessna 650
- Aircraft serial: 6500082
- Aircraft time: 8,886 hours
- Engine: Garrtt TFE7313C
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 629808827
- Part serial: 068
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL170, CREW RECEIVED A FUEL LOW PRESSURE, HYD PRESSURE LOW, FUEL F/W SHUTOFF, AND AN EMERGENCY PRESSURE INDICATIONS.  IN ADDITION, THE MASTER WARNING SWITCH LIGHT CAPSULES ILLUMINATED AND COULD NOT BE CANCELED OR RESET.  CREW NOTED NORMAL FUEL FLOW, HYD PRESSURE, AND PRESSURIZATION INDICATIONS.  CREW ELECTED TO PROCEEDED ON TO THE DESTINATION AND MADE AN UNEVENTFUL LANDING.  ON INITIAL POWER UP INDICATIONS ON THE MASTER WARNING PANEL APPEARED NORMAL.  ROTARY TEST SWITCH WAS SELECTED TO "ANNUN" AND MAINTENANCE OBSERVED THAT ONLY ROUGHLY 1/3 OF THE 44 SWITCH CAPSULES ILLUMINATED.  A REPLACEMENT ANNUNCIATOR PANEL WAS PROCURED AND INSTALLED.  FUNCTIONAL TESTS WERE SUCCESSFULLY COMPLETED, RESTORING AIRCRAFT OPERATION.  REMOVED UNIT HAD BEEN INSTALLED 2 WEEKS AND 11 HOURS PRIOR TO ADDRESS AN INTERMITTENT MASTER WARNING TRIGGER THAT WAS NOT CANCELABLE, THAT WAS NOT ASSOCIATED WITH ANY ANNUNCIATOR ILLUMINATION.
